# SDR UIEA2023121200984

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, SECTION 46, ZONE 252, BTW STA 1175 AND S-12R, FRAME WITH CORROSION EVIDENCE.( MAIN DECK, SECTION 46, ZONE 252, BTW STA 1175 AND S-12R, FRAME WITH CORROSION EVIDENCE THE TRE6753635 ISSUED DATE NOV19,2023 WAS PERFORMED. FAA FORM 8100-9 DATE NOV21,2023. CORROSION LEVEL 2. )
